MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-62-user had poor technique.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic and low blood glucose test results (accompanied by symptoms).The customer is concerned with tests results from results obtained of 59 and 97mg/dl.The expected fasting blood glucose test result range is 120-130mg/dl.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 129 and 134mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 05/31/2020, and open vial date is one month ago.The meter memory was reviewed for previous test result history: (b)(6).Customer concern with the results the meter is giving.Customer states that she run a back-to-back blood test and 59/97mg/dl fasting and the test were done on the same finger.Customer states that she was feeling symptoms of low blood sugar with the results of 59/97.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 12/21/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for erratic and low blood glucose test results (accompanied by symptoms).The customer is concerned with tests results from results obtained of 59 and 97mg/dl.The expected fasting blood glucose test result range is 120-130mg/dl.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on 12/12/2018, a blood test was performed non-fasting by the customer and produced test results of 129 and 134mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is one month ago.The meter memory was reviewed for previous test result history: result 1:109mg/dl, date:12/2012, time:4:09pm fasting; result 2:108mg/dl, date:12/2012, time:121pm fasting; result 3:150mg/dl, date:12/2012, time:3:35am non- fasting; result 4:159mg/dl, date:12/2012, time:143am non- fasting; result 5:97mg/dl, date:12/2012, time:12:24am fasting; result 6 59mg/dl, date:12/2012, time:12:22am fasting.Customer concern with the results the meter is giving.Customer states that she run a back to back blood test and 59/97mg/dl fasting and the test were done on the same finger.Customer states that she was feeling symptoms of low blood sugar with the results of 59/97.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8212446
Report Number1000113657-2019-00009
Device Sequence Number19362624
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY